Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: AC/side effects

Posted by BK on October 6, 2001, at 19:03:52

In reply to Re: AC/side effects Emme, posted by Chloe on October 5, 2001, at 22:15:38

> Emme,
> I am in the same boat. I have been unstable for months now. I keep trying new things and the new meds just cause other problems. BUT I do know that I am better on meds, than off.
> I tried life without an AD, just using lithium, and I spun out of control. So now, one day back on the AD, I have popped back up and I am feeling better. However, I am revved beyond belief, and don't have much hope of sleeping tonight. BUT I am no longer depressed and suicidal. What a trade off.
> So just know you are not alone with all this med stuff. Perhaps the AC's are too harsh for you. You really seem to be suffering from debilitating side effects without much emotional relief. I don't know too much about your situation, but Li might be a good thing to try if the Gabitril is intolerable. Li side effects are quite predictable and managable, esp if you take an ER form. And for me, easier on my hair!
> I like your tropical island idea, though I don't have much hope for geographical cures. Though in theory, it sounds great!
> Keep us posted.
> Chloe


Emme,Chloe

Same deal here! It seems our boat is very crowded indeed. I've been searching for 15 years. I had amazing results from Nardil, albeit short lived. I've been looking ever since for a long lasting replacement. I really haven't had any real success to speak of. I've tried just about every AD there is. I need to experiment with using multiple agents.

I tried Lamictal recently and noticed some increased cognitive effects, but i also had a persistent sore throat and really severe dandruff (and probably hair loss as well). The benefits just didn't outweigh these side effects. I'm now trying Neurontin and so far its just too early to tell. I've tried given up all meds for a period of years and while I didn't totally collapse, my quality of life was very unfullfilling. So, I keep searching hoping something will hit. I've read many of John L's postings and I've thought about augmenting Adrafinil with Prozac. I tried Adrafinil on its own and didn't seem to notice any positive effects on mood.

Good luck to both of you and keep posting your experiences. They really are helpful and comforting.

BK


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:BK thread:79938
URL: http://www.dr-bob.org/babble/20010927/msgs/80478.html